Ob-Gyn questions? Ask a gynecologist online.
Hi, thank you for your question. The most likely issue is that you have vaginal dryness related to estrogen deficiency with menopause. The lubrication can be helpful, but is often not enough. A more complete approach would be to use a vaginal estrogen replacement (cream, vaginal tablet, or ring) in the vagina to help build back up the vaginal mucosa and make it more plush (for lack of a better term). Alternatively, you could also try a vaginal moisturizer like replens or KY silk E on a twice weekly basis.
With that being said, it is important to make sure that the bleeding is not coming from another source such as your uterus. Your gynecologist should be able to make sure of this. Let me know if you have any additional questions. Please click on accept if you are satisfied. Answers are for educational purposes only. A physician-patient relationship is not established.
Yes, it really sounds like the issue of dryness. You could try the vaginal moisturizer I mentioned first, and if that doesn't help over the next month, then I would make an appt. for an exam and consider the local estrogen replacement. Just make sure that if you have any other bleeding at any time other than with intercourse, that you have it evaluated sooner to make sure there is not a problem with the uterine lining.
Two weeks ago, I started to have kidney pain, willing to